# SDR I5EA2024031400008

- Difficulty date: February 21, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 62,963 hours, 39,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Bs 500c S20-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500C BETWEEN STR 20L TO STR 21L FRAME HAS DOUBLE HOLE.   INSTALLED ANGLES ( 2 EA ) REPAIR ON FWD CARGO COMPARTMENT STR 20L TO 21L FRAME IAW B737-400 SRM 51-30-02, 51-30-01, AND 51-40-02.
